# SDR 9900159878

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, RIGHT UPPER AFT PYLON SPAR HOLES 1-22 EXCEED MAXIMUM DIAMETER PER WORK CARD NR 5440-01042.  REPAIRED PER EA 99-163231.
